MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 314-01-02
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right shoulder felt unstable and was revised from an anatomic total shoulder to a reverse total shoulder approximately 10 years 8 months post op.Following removal of the implants, the stem was well fixed and left alone.A standard baseplate with a 38mm glenosphere, 0mm tray and 2.5 mm liner were installed to convert to a reverse total shoulder arthroplasty.11mm equinoxe stem was not explanted and was converted.The reported event is not related to breakage of device and did not lead to surgical delay/prolongation.The patient was last known to be in stable condition following the event.Plate with a 38mm glenosphere, 0mm tray and 2.5 mm liner were installed to convert to a reverse total shoulder arthroplasty.11mm equinoxe stem was not explanted and was converted.Reported event is not related to breakage of device and did not lead to surgical delay/prolongation.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.D10: 44x17 humeral head (310-01-44).1.5 replicator plate.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3, h6 type of investigation, investigation findings, investigation conclusion: the following sections were corrected: remove information from b3, d1, remove information from d4, remove information from g4.H3: the reason for the reported revision due to instability cannot be conclusively determined; however, it may be due to soft tissue imbalance, rotator cuff failure, patient anatomy, implant positioning, and/or implant selection.Instability is a known risk, as outlined in the ifu.

Brand Name
EQUINOXE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19597904
Report Number1038671-2024-02092
Device Sequence Number8470593
Product Code HSD
UDI-Device Identifier10885862084408
UDI-Public10885862084408
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314-01-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale